# SDR AALA202501172762

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 15,236 hours, 4,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT PASSENGER / CREW DOOR DAMPER AND EMERGENCY OPERATION CYLINDER  PRESSURE LOW. SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
